MathSciNet Relay Station
MathSciNet bibliographic data
MR1338483 57R40 (57R55 57R57 57R95 58D27)
Kronheimer, P. B.; Mrowka, T. S. Embedded surfaces and the structure of Donaldson's polynomial invariants. J. Differential Geom. 41 (1995), no. 3, 573–734.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement